Log-polynomial period functions for nondiscrete hecke groups

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


Existence of automorphic integrals associated with nondiscrete Hecke groups will be considered. Multiplier systems for some of these groups will be discussed.

Original languageEnglish (US)
Pages (from-to)387-396
Number of pages10
JournalProceedings of the American Mathematical Society
Issue number2
StatePublished - 2000

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Log-polynomial period functions for nondiscrete hecke groups'. Together they form a unique fingerprint.

Cite this